MathSciNet Relay Station
MathSciNet bibliographic data
MR1207210 30C35 (30C80 30F45 52C15)
He, Zheng-Xu; Schramm, Oded Fixed points, Koebe uniformization and circle packings. Ann. of Math. (2) 137 (1993), no. 2, 369–406.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement